# SDR SWAA2023090587014

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727 TO BS 847 LBL 21 WL 152 AFT CARGO COMPARTMENT 2023-491794<[01] REPAIRED SUPPORT ZEE BTW BS 727 TO BS 847 LBL 21 WL 152 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPAIRED SUPPORT ZEE BTW BS 727 TO BS 847 LBL 21 WL 152 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6  SEE INDIVIDUAL SIGNOFFS BELOW
